On locally biholomorphic surjective mappings

Volume 82 / 2003

Ewa Ligocka Annales Polonici Mathematici 82 (2003), 127-135 MSC: Primary 30C55, 30F99, 32H02. DOI: 10.4064/ap82-2-3


We prove that each open Riemann surface can be locally biholomorphically (locally univalently) mapped onto the whole complex plane. We also study finite-to-one locally biholomorphic mappings onto the unit disc. Finally, we investigate surjective biholomorphic mappings from Cartesian products of domains.


  • Ewa LigockaInstitute of Mathematics
    Warsaw University
    Banacha 2
    02-097 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image